MAUDE Adverse Event Report: Abbott Medical CARDIOMEMS PATIENT ELECTRONIC SYSTEM; System, Hemodynamic, Implantable

Abbott Medical CARDIOMEMS PATIENT ELECTRONIC SYSTEM; System, Hemodynamic, Implantable
Model Number CM1100
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50562558
Report Number3004936110-2026-01533
Device Sequence Number16076263
Product Code MOM
UDI-Device Identifier05414734509800
UDI-Public(01)05414734509800(10)8444636
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCM1100
Device Catalogue NumberCM1100
Device Lot Number8444636
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/30/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q323-HF-4
Patient Sequence Number1
Patient Age78 YR
Patient SexMale